# SDR IXKA9500012

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352PA
- Make and model: Boeing 727225
- Aircraft serial: 20616
- System (JASC): 3150 · Central Warning
- Part: Aural Warn Unit
- Part number: 655449923
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PBI - FLT 54 - ON TAKEOFF, WHEELWELL LIGHT AND BELL CAME ON.  RETURNED TO PBI.  REMOVED AND REPLACED NOSE WHEELWELL FIRE LOOP AND AURAL WARNING CONTROL UNIT.  FIRE WARNING TEST PERFORMED ON ALL ENGINES, WHEELWELL, FIRE WALL AND APU.  ALL CHECKED GOOD.  NLG WHEELWELL LOOP, PN 356802255.  (X)
